Free Access
Volume 22, Number 3, July-September 2016
Page(s) 743 - 769
Published online 16 May 2016
  1. M. Ait Rami, X.Y. Zhou and J.B. Moore, Well-posedness and attainability of indefnite stochastic linear quadratic control in infnite time horizon. Syst. Control Lett. 41 (2000) 123–133. [CrossRef] [Google Scholar]
  2. A. Albert, Conditions for positive and nonnegative definiteness in terms of pseudo-inverses. SIAM J. Appl. Math. 17 (1969) 434–440. [CrossRef] [Google Scholar]
  3. T. Basar and P. Bernhard, H-Optimal Control and Related Minimax Design Problems: A Dynamic Game Approach, Birkhäuser, Boston (1991) (2nd edn., 1995). [Google Scholar]
  4. L.D. Berkovitz, Lectures on differential games, Differential Games and Related Topics, edited by H.W. Kuhn and G.P. Szego. North-Holland, Amsterdam, The Netherlands (1971) 3–45. [Google Scholar]
  5. P. Bernhard, Linear-quadratic, two-person, zero-sum differential games: Necessary and sufficient conditions. J. Optim. Theory Appl. 27 (1979) 51–69. [CrossRef] [Google Scholar]
  6. M.C. Delfour, Linear quadratic differential games: saddle point and Riccati differential equations. SIAM J. Control Optim. 46 (2007) 750–774. [CrossRef] [MathSciNet] [Google Scholar]
  7. M.C. Delfour and O.D. Sbarba, Linear quadratic differential games: closed loop saddle points. SIAM J. Control Optim. 47 (2009) 3138–3166. [CrossRef] [Google Scholar]
  8. Y.C. Ho, A.E. Bryson and S. Baron, Differential games and optimal pursuit-evasion strategies. IEEE Trans. Automat. Control 10 (1965) 385–389. [CrossRef] [Google Scholar]
  9. J. Huang, X. Li and J. Yong, A linear-quadratic optimal control problem for mean-field stochastic differential equations in infinite horizon. Appl. Math. Optim. 70 (2014) 29–59. [CrossRef] [Google Scholar]
  10. A. Ichikawa, Linear quadratic differential games in a Hilbert space. SIAM J. Control Optim. 14 (1976) 120–136. [CrossRef] [Google Scholar]
  11. I. Karatzas and S.E. Shreve, Brownian Motion and Stochastic Calculus, 2nd edition. Springer-Verlag, New York (1991). [Google Scholar]
  12. L. Mou, J. Yong, Two-person zero-sum linear quadratic stochastic differential games by a Hilbert space method. J. Ind. Manag. Optim. 2 (2006) 95–117. [CrossRef] [MathSciNet] [Google Scholar]
  13. S. Peng and Y. Shi, Infinite horizon forward-backward stochastic differential equations. Stochastic Process. Appl. 85 (2000) 75–92. [CrossRef] [MathSciNet] [Google Scholar]
  14. R. Penrose, A generalized inverse of matrices. Proc. Cambridge Philos. Soc. 52 (1955) 17–19. [NASA ADS] [CrossRef] [Google Scholar]
  15. W. E. Schmitendorf, Existence of optimal open-loop strategies for a class of differential games. J. Optim. Theory Appl. 5 (1970) 363–375. [CrossRef] [Google Scholar]
  16. J. Sun and J. Yong, Linear Quadratic Stochastic Differential Games: Open-Loop and Closed-Loop Saddle Points. SIAM J. Control Optim. 52 (2014) 4082–4121. [CrossRef] [MathSciNet] [Google Scholar]
  17. H. Wu and X.Y. Zhou, Stochastic frequency characteristic. SIAM J. Control Optim. 40 (2001) 557–576. [CrossRef] [MathSciNet] [Google Scholar]
  18. J. Yong, Linear-Quadratic Optimal Control Problems for Mean-Field Stochastic Differential Equations. SIAM J. Control Optim. 51 (2013) 2809–2838. [CrossRef] [MathSciNet] [Google Scholar]
  19. J. Yong and X.Y. Zhou, Stochastic Controls: Hamiltonian Systems and HJB Equations. Springer-Verlag, New York (1999). [Google Scholar]
  20. P. Zhang, Some Results on Two-Person Zero-Sum linear Quadratic Differential Games. SIAM J. Control Optim. 43 (2005) 2157–2165. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.